Back to top

Drug Alert issued for Nelson area — ANKORS

ANKORS said Extremely Toxic Concentrations of Fentanyl in Light Green powdered or pebbly substance has been reported.

There has been a drug alert issued for Nelson by ANKORS after overdose has been reported due to toxic concentrations of fentanyl in the area.

“Extremely Toxic Concentrations of Fentanyl in Light Green powdered or pebbly substance (has been reported),” the ANKORS drug alert said.

“There have been recent reports of overdose associated with this substance in the Nelson Area.”

For Your Safety:

1.     Don’t use alone - tell a sober buddy who can call for help

2.     If you feel you must use while alone, consider using the Lifeguard app which can connect you with emergency medical dispatchers in the event of an overdose. Download at the App Store or Google Play.

3.     Remember, smoking substances can still lead to overdose, take measures to prevent overdose.

4.     Test by using a small amount first, then go slow

5.     Don’t mix alcohol with other drugs

6.     Make sure you have a Naloxone kit on hand – be prepared

7.     Call 911 immediately if something doesn’t feel right. It is still safe (and important) to use emergency services during the COVID -19 pandemic.

8.     Give rescue breaths and Naloxone if someone has decreased breathing or other signs of an overdose.

9.     Use the Drug checking services and Overdose Prevention Site near you:

  • ANKORS – 101 BAKER STREET – 9:30 – 4:30 – Mon – Thurs
  • Naloxone training & kits can be picked up at: ANKORS 101 BAKER STREET